Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On universal primitive functions
HTML articles powered by AMS MathViewer

by Xiao-Xiong Gan and Karl R. Stromberg PDF
Proc. Amer. Math. Soc. 121 (1994), 151-161 Request permission

Abstract:

This paper generalizes Marcinkiewicz’s universal primitive on pointwise a.e. convergence directly to higher-dimensional spaces. It is also proved that the set of all universal primitive functions with respect to some given nonzero null sequence is residual and, hence, dense in the Banach space $C({I^n},{\mathbb {R}^m})\forall n,m \in \mathbb {N}$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26B35
  • Retrieve articles in all journals with MSC: 26B35
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 121 (1994), 151-161
  • MSC: Primary 26B35
  • DOI: https://doi.org/10.1090/S0002-9939-1994-1191868-X
  • MathSciNet review: 1191868